MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC SPINE ESS KITS - CDS; ARTHROSCOPE

MEDTRONIC SOFAMOR DANEK USA, INC SPINE ESS KITS - CDS; ARTHROSCOPE
Model Number NH152PB-CDS
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that during use of the cds kit balloon, the balloon was leaking contrast fluid during inflation.A second balloon was opened and used.No patient symptoms or complications have been reported as a result of this event.Additional information was received that the type of procedure/therapy involved during the event was balloon kyphoplasty.There was no balloon rupture, it only leaked.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SPINE ESS KITS - CDS
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinnea road
memphis,tn
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinnea road
memphis,tn
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24977301
Report Number3003120897-2026-00763
Device Sequence Number16069321
Product Code HRX
UDI-Device Identifier00643169703599
UDI-Public(01)00643169703599(17)260914(10)0232629340
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2026
Device Model NumberNH152PB-CDS
Device Catalogue NumberNH152PB-CDS
Device Lot Number0232629340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown